Late recurrence in children with Wilms' tumor


Bueyuekpamukcu M., Koeksal Y., Varan A., Atahan L., Caglar M., Akyuez C., ...More

TURKISH JOURNAL OF PEDIATRICS, vol.49, no.2, pp.226-230, 2007 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 2
  • Publication Date: 2007
  • Journal Name: TURKISH JOURNAL OF PEDIATRICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.226-230
  • Hacettepe University Affiliated: No

Abstract

We aimed in this study to evaluate the clinical and radiological features of the late recurrence of Wilms' tumor in children.